MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW PSI SET: 8.5 FR; INTRODUCER, CATHETER
Catalog Number SI-09875-E
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "the swg was kinked during use.Therefore, a new kit was used to complete the procedure.No injury to the patient occurred." there was no medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one guide wire without its protecting tube and advancer.Signs of use were observed on the guide wire.The guide wire was observed to have one kink towards the distal end, adjacent to the j-bend.The distal j-bend was intact.Offset coils adjacent to the j-bend were also observed.Microscopic examination confirmed the damage to the guide wire body.Both welds were present and appeared to be full and spherical.The kink in the guide wire was located 446 mm from distal end.The offset coils were observed at 443mm,450mm and 451mm from distal end.The overall length of the guide wire measured 455mm, which is within the specification limits of 450-458mm per guide wire product drawing.The outer diameter of the guide wire measured 0.856mm, which is within the specification limits of 0.838-0.877mm per guide wire product drawing.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe approximately 10 cm until it passes through syringe valves or into introducer needle (or catheter)." the guide wire was advanced through a lab inventory ars and a lab inventory 18ga introducer needle to functionally test the guide wire.The guide wire encountered slight resistance when the kinked area passed through the lab inventory ars and an 18ga lab inventory introducer needle.However, complete resistance was encountered, and passage was not possible, when the offset coil area was advanced.A manual tug test confirmed that both the distal and proximal welds were intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit describes suggested techniques to minimize the likelihood of guide wire damage during use.The instructions caution , "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished , radiographic visualization should be obtained and further consultation requested." the report that the guide wire kinked during use was confirmed through complaint investigation of the returned sample.A single kink was observed toward the distal end, adjacent to the j-bend.The distal j-bend was intact.Offset coils adjacent to the j-bend were also noted.The returned guide wire met all relevant dimensional/functional requirements, and a device history record review did not identify any manufacturing related issues.Based on the condition of the guide wire and the report that the damage was observed during use, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PSI SET: 8.5 FR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22310065
Report Number3006425876-2025-00574
Device Sequence Number20853589
Product Code DYB
UDI-Device Identifier00801902102867
UDI-Public(01)00801902102867(11)240510(17)280728(10)71F24E0363(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSI-09875-E
Device Lot Number71F24E0363
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/23/2025
08/21/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/31/2025
08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown